Regularity of free boundaries in obstacle problems for integro-differential operators
Séminaire Laurent Schwartz — EDP et applications (2017-2018), Talk no. 9, 14 p.
Published online:
DOI: 10.5802/slsedp.115
Ros-Oton, Xavier 1

1 Universität Zürich Institut für Mathematik Winterthurerstrasse, 8057 Zürich Switzerland
@article{SLSEDP_2017-2018____A9_0,
     author = {Ros-Oton, Xavier},
     title = {Regularity of free boundaries in obstacle problems for integro-differential operators},
     journal = {S\'eminaire Laurent Schwartz {\textemdash} EDP et applications},
     note = {talk:9},
     pages = {1--14},
     publisher = {Institut des hautes \'etudes scientifiques & Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2017-2018},
     doi = {10.5802/slsedp.115},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/slsedp.115/}
}
TY  - JOUR
AU  - Ros-Oton, Xavier
TI  - Regularity of free boundaries in obstacle problems for integro-differential operators
JO  - Séminaire Laurent Schwartz — EDP et applications
N1  - talk:9
PY  - 2017-2018
SP  - 1
EP  - 14
PB  - Institut des hautes études scientifiques & Centre de mathématiques Laurent Schwartz, École polytechnique
UR  - http://archive.numdam.org/articles/10.5802/slsedp.115/
DO  - 10.5802/slsedp.115
LA  - en
ID  - SLSEDP_2017-2018____A9_0
ER  - 
%0 Journal Article
%A Ros-Oton, Xavier
%T Regularity of free boundaries in obstacle problems for integro-differential operators
%J Séminaire Laurent Schwartz — EDP et applications
%Z talk:9
%D 2017-2018
%P 1-14
%I Institut des hautes études scientifiques & Centre de mathématiques Laurent Schwartz, École polytechnique
%U http://archive.numdam.org/articles/10.5802/slsedp.115/
%R 10.5802/slsedp.115
%G en
%F SLSEDP_2017-2018____A9_0
Ros-Oton, Xavier. Regularity of free boundaries in obstacle problems for integro-differential operators. Séminaire Laurent Schwartz — EDP et applications (2017-2018), Talk no. 9, 14 p. doi : 10.5802/slsedp.115. http://archive.numdam.org/articles/10.5802/slsedp.115/

[1] I. Athanasopoulos, L. Caffarelli, S. Salsa, The structure of the free boundary for lower dimensional obstacle problems, Amer. J. Math. 130 (2008) 485-498. | DOI | MR | Zbl

[2] B. Barrios, A. Figalli, X. Ros-Oton, Global regularity for the free boundary in the obstacle problem for the fractional Laplacian, Amer. J. Math., in press (2017). | DOI | MR | Zbl

[3] B. Barrios, A. Figalli, X. Ros-Oton, Free boundary regularity in the parabolic fractional obstacle problem, Comm. Pure Appl. Math., in press (2017). | DOI | MR

[4] R. Bass, D. Levin, Harnack inequalities for jump processes, Potential Anal. 17 (2002), 375-382. | DOI | Zbl

[5] L. Caffarelli, The regularity of free boundaries in higher dimensions, Acta Math. 139 (1977), 155-184. | DOI | MR | Zbl

[6] L. Caffarelli, The obstacle problem revisited, J. Fourier Anal. Appl. 4 (1998), 383-402. | DOI | MR | Zbl

[7] L. Caffarelli, A. Figalli, Regularity of solutions to the parabolic fractional obstacle problem, J. Reine Angew. Math., 680 (2013), 191-233. | DOI | MR | Zbl

[8] L. Caffarelli, N. M. Rivière, Asymptotic behavior of free boundaries at their singular points, Ann. of Math. 106 (1977), 309-317. | DOI | Zbl

[9] L. Caffarelli, X. Ros-Oton, J. Serra, Obstacle problems for integro-differential operators: regularity of solutions and free boundaries, Invent. Math. 208 (2017), 1155-1211. | DOI | MR | Zbl

[10] L. Caffarelli, S. Salsa, A Geometric Approach to Free Boundary Problems, Graduate Studies in Mathematics, vol. 68, AMS 2005. | DOI | Zbl

[11] L. Caffarelli, S. Salsa, L. Silvestre, Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplacian, Invent. Math. 171 (2008), 425-461. | DOI | MR | Zbl

[12] L. Cafarelli, H. Shahgholian, Regularity of free boundaries a heuristic retro, Philos. Trans. A 373 (2015), no. 2050. | DOI | MR | Zbl

[13] L. Cafarelli, L. Silvestre, An extension problem related to the fractional Laplacian, Comm. Partial Differential Equations 32 (2007), 12-45. | DOI | MR

[14] L. Cafarelli, L. Silvestre, Regularity theory for fully nonlinear integro-differential equations, Comm. Pure Appl. Math. 62 (2009), 597-638. | DOI | MR | Zbl

[15] J. A. Carrillo, M. G. Delgadino, A. Mellet, Regularity of local minimizers of the interaction energy via obstacle problems, Comm. Math. Phys. 343 (2016), 747-781. | DOI | MR | Zbl

[16] M. Chipot, Variational Inequalities and Flow in Porous Media, Appl. Math. Sci. 52, Springer-Verlag, New York 1984. | DOI | Zbl

[17] R. Cont, P. Tankov, Financial Modelling With Jump Processes, Financial Mathematics Series. Chapman & Hall/CRC, Boca Raton, FL, 2004. | Zbl

[18] D. De Silva, O. Savin, Boundary Harnack estimates in slit domains and applications to thin free boundary problems, Rev. Mat. Iberoam. 32 (2016), 891-912. | DOI | MR | Zbl

[19] G. Duvaut, J. L. Lions, Inequalities in Mechanics and Physics, Springer, 1976. | DOI | Zbl

[20] X. Fernandez-Real, X. Ros-Oton, The obstacle problem for the fractional Laplacian with critical drift, Math. Ann., in press (2017). | DOI | MR | Zbl

[21] M. Focardi, E. Spadaro, On the measure and the structure of the free boundary of the lower dimensional obstacle problem, preprint arXiv (March 2017). | DOI | MR | Zbl

[22] A. Friedman, Variational Principles and Free Boundary Problems, Wiley, New York, 1982. | Zbl

[23] N. Garofalo, A. Petrosyan, Some new monotonicity formulas and the singular set in the lower dimensional obstacle problem, Invent. Math. 177 (2009), 415-461. | DOI | MR | Zbl

[24] N. Garofalo, A. Petrosyan, C. A. Pop, M. Smit Vega Garcia, Regularity of the free boundary for the obstacle problem for the fractional Laplacian with drift, Ann. Inst. H. Poincaré Anal. Non Linéaire 34 (2017), 533-570. | DOI | MR | Zbl

[25] E. Giusti, Minimal Surfaces and Functions of Bounded Variation, Monographs in Mathematics 80, Birkhäuser, 1984. | DOI | Zbl

[26] Y. Jhaveri, R. Neumayer, Higher regularity of the free boundary in the obstacle problem for the fractional Laplacian, Adv. Math. 311 (2017), 748-795. | DOI | MR | Zbl

[27] D. Kinderlehrer, L. Nirenberg, Regularity in free boundary problems, Ann. Sc. Norm. Sup. Pisa (1977), 373-391. | Zbl

[28] H. Koch, A. Petrosyan, W. Shi, Higher regularity of the free boundary in the elliptic Signorini problem, Nonlinear Anal. 126 (2015), 3-44. | DOI | MR | Zbl

[29] H. Koch, A. Rüland, W. Shi, Higher regularity for the fractional thin obstacle problem, preprint arXiv (May 2016). | Zbl

[30] J. L. Lions, G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math. 20 (1967), 493-519. | DOI | Zbl

[31] R. Merton, Option pricing when the underlying stock returns are discontinuous, J. Finan. Econ. 5 (1976), 125-144. | DOI | Zbl

[32] R. Monneau, On the number of singularities for the obstacle problem in two dimensions, J. Geom. Anal. 13 (2003), 359-389. | DOI | MR | Zbl

[33] A. Petrosyan, H. Shahgholian, N. Uraltseva, Regularity of Free Boundaries in Obstacle-type Problems, volume 136 of Graduate Studies in Mathematics. American Mathematical Society, Providence, RI, 2012. | DOI | Zbl

[34] X. Ros-Oton, Nonlocal elliptic equations in bounded domains: a survey, Publ. Mat. 60 (2016), 3-26. | DOI | MR | Zbl

[35] X. Ros-Oton, Obstacle problems and free boundaries: an overview, SeMA J., to appear (2018). | DOI | MR | Zbl

[36] X. Ros-Oton, J. Serra, Boundary regularity estimates for nonlocal elliptic equations in C 1 and C 1,α domains, Ann. Mat. Pura Appl. 196 (2017), 1637-1668. | DOI | MR | Zbl

[37] X. Ros-Oton, J. Serra, The structure of the free boundary in the fully nonlinear thin obstacle problem, Adv. Math. 316 (2017), 710-747. | DOI | MR | Zbl

[38] L. Silvestre, Regularity of the obstacle problem for a fractional power of the Laplace operator, Comm. Pure Appl. Math. 60 (2007), 67-112. | DOI | MR | Zbl

Cited by Sources: